# SDR QXEA200400346

- Difficulty date: May 21, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 14,266 hours, 20,409 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN ON FROM FLIGHT ATTENDANTS SWITCH.  REPAIRED BROKEN WIRE ON FLIGHT ATTENDANTS CONTROL PANEL SWITCH HARNESS AT THE CAPACITOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
